# SDR QXEA200400155

- Difficulty date: February 14, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 14,046 hours, 20,044 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Failed
- Location: Cargo Bay
- Part time: 14,046 hours, 20,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

YKA - BAGGAGE SMOKE WARNING TEST 2 FAILS TO TEST.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 2 BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
